by user | March 19, 2005 2:49 am
If your child has asthma, was treated with prescription or over-the-counter
bronchial dialators and suffered a seizure or has learning disabilities of unknown
origin, your child may be suffering from disabilities caused by Theophylline.
Q. WHAT IS THEOPHYLLINE?
Theophylline is a bronchial dialator which is known to have a therapeutic range that is extremely narrow and requires careful monitoring. It’s hazards have been known since the early 80’s but the manufacturer’s concealed this information during the 1980s causing Pediatricians to prescribe Theophylline to children, who subsequently had seizures
Q. HOW DO I KNOW IF MY CHILD’S SEIZURES WERE CAUSED BY THEOPHYLLINE?
Only a specialist can make that determination. If such a specialist is not available to you directly, our firm has consultants who can make this determination rapidly. In fact, the cause of your daughter’s or son’s seizures or learning disabilities would be the very first answer your lawyer needs to obtain when evaluating your case
Q. THESE PRESCRIPTIONS WERE MOSTLY MADE IN THE 1980s,
IS IT TOO LATE TO BRING A CLAIM?
On average, the time for filing suit is two years after reaching adulthood. However, there are exceptions for example, in California a person injured as a child has until his/her 19th birthday to file legal actions for injuries against the manufacturer responsible for causing them.
Unless suit is filed before the running of the Statute of Limitations, the injured person will forever loose their right to take action. If you are not sure, contact us immediately, to know if there is still time.
Source URL: http://www.newsinsider.org/23/asthmatic-children-with-seizures/
Copyright ©2017 News Insider | World news events, and an inside look at business, politics, sports and entertainment news unless otherwise noted.